# SDR VQI2016F00007

- Difficulty date: February 9, 2016
- Submitted: February 19, 2016
- Operation: Air carrier
- Aircraft: N846VA
- Make and model: Airbus A320-214
- Aircraft serial: 4894
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454HC
- Condition: Failed
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AT 10000 FT, ON APPROACH, SMELLED ELECTRICAL SMOKE, FOLLOWED BY LOW FREQUENCY NOISE FROM BLOWER FAN.  NOISE AND ODOR ABATED WITH BLOWER PB OVER RIDE.  THE BLOWER FAN WAS FOUND FAILED AND WAS PLACED ON MEL.  DURING T/S FOUND BLOWER MOTOR INOPERATIVE MEL 21-26-01-02 APPLIED.  MAINTENANCE NOTIFIED.  MEL LIST UPDATED.  PLACARD INSTALLED.  IN ADDITION, THE FOLLING INSPECTION WAS COMPLETED.  INSPECTED ACFT AND IFE FOR SMOKE ODOR THROUGHOUT THE CABIN IAW TSM 24-00-00-810-823-A AND IFE TBN 4430-04.  NO FURTHER DEFECTS NOTED.  ACFT OK FOR SERVICE.
